Unexpected Relief

Discussion in 'Support' started by demiles, Jul 19, 2014.

    1. demiles

      demiles Member

      Tinnitus Since:
      12/1992
      First here's some background information on myself. I've had hearing loss and tinnitus since at least 1992, rating the tinnitus at 6-8/10 normally. I habituated early since I grew up in a rural waterfront area the summer nights were a literal symphony of bug, frogs ect that closely mimick tinnitus freq. Now my hearing loss has gotten worse so over the last month I've been wearing my hearing aids I bought 10 years ago. I've been paying a lot of attention to my hearing and the tinnitus is still pretty bad which lead me to this forum recently. On occasion I'll check to see what's new in the world of tinnitus relief. Since the hearing isn't the only thing that's failing me my doctor had given me a two week trial of Cialis to try out. By day four it was evident that my tinnitus had been drastically reduced, down to maybe a 2-3/10. As a experiment I stopped taking it and sure enough the tinnitus started increasing and by day 3 was back to its 6-8/10. Started the Cialis again and right back down it went. The unfortunate thing is my insurance company will not approve the Cialis for every day use only Viagra and then only 6 pills per month. It would be nice if I could get the Cialis approved for treating tinnitus since for me it makes a big difference. Has anyone else had a similar experience with Cialis?
       
    2. Ken219
      Frustrated

      Ken219 Member

      Location:
      New York Area
      Tinnitus Since:
      Summer of 1990
      Cause of Tinnitus:
      Noise exposure?
      I thought I read hearing loss is a side effect of Cialis?
       
    3. gary
      Transparent

      gary Member Benefactor

      Location:
      Macomb, MI. USA
      Tinnitus Since:
      07/2012
      Cause of Tinnitus:
      Who Knows
      The Cialis makes sense in some T cases where the T is caused by a lack of blood flow to the ear. I am sure you are going to keep a log, let us know how it goes, as for the cost I would get a secong job to pay for the pils if it helped and got the OK from my Dr. I Can't take them or Viagra because of kidney & heart problems. Still interested though on the out come.
       
    4. Sound Wave
      Curious

      Sound Wave Member Benefactor

      Location:
      Finland
      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Probably headphones
      Interesting, since at the same time ED medication can also cause T...
       
    5. JD63

      JD63 Member

      Tinnitus Since:
      Oct 2019
      Cause of Tinnitus:
      MAYBE cialis
      I think cialis may have caused mine or triggered it...i have often wondered what would happen were i to try a low dose again. I use small amounts of Sildenafil recreationally sometimes ...it does not seem to aggravate and sometimes i think it helps. I don't use it often enough to tell.
       
    6. humptydumpty69
      Cowabunga

      humptydumpty69 Member

      Location:
      Southeastern USA
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise exposure
      I'm not familiar with Cialis, but if what you guys say is true, and Cialis has the potential to increase general vascularity, and said vascularity seems to be serendipitously reducing @demiles tinnitus, then would exercise, supplements, and perhaps a general diet aimed toward cultivating an efficient vascularity not be comparable to the effects which demiles experiences with Cialis?

      Also, if what you guys say is true, and Cialis does in fact have an ototoxic potentiality, would demiles' improvements not be temporary? as his vascularity is increased, and for now his tinnitus is lower, however longterm, (especially while his inner ear seems to be already in a vulnerable state), he should realize further cochlear damage attributed to ototoxicity, which would not be resolved by something so simple as increased blood flow? It's seems to me to be a morbid irony that an ototoxic drug should increase vascularity to the inner ear.
       

Share This Page

Loading...